# SDR SWAA2018041021071

- Difficulty date: April 5, 2018
- Submitted: April 10, 2018
- Operation: Air carrier
- Aircraft: N920WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32460
- Aircraft time: 34,583 hours, 20,459 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 186A1401
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HORIZONTAL STABILIZER LOWER INSPAR SKIN SPLICE RIB CRACKED AT HSS 92.7, STIFFENER, SECOND FROM AFT SPAR.   REPAIRED THE RIB IAW SRM.
